# SDR ASAA1057446

- Difficulty date: February 21, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 5,292 hours, 1,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 111A72029
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECS HIGH PRESSURE DOOR LATCH WEAR ON LOWER CHORD BLENDED DAMAGED AREA ON UPPER SURFACE OF LOWER CHORD AND INSTALLED REPAIR STRAP & FILLER IAW ASA EA 800 53EA 02944.
